# SDR VNAA2012070300006

- Difficulty date: July 3, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 20,306 hours, 20,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OVERHEAD EMERGENCY LIGHT (CEILING) OUTSIDE LAV DOES NOT ILLUMINATE.  MAINTENANCE INSPECTED, RELAMPED AFT OVERHEAD EMERGENCY CEILING FLOOD LIGHT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
